# SDR SWAA052730

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 57,129 hours, 49,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65446311
- Part serial: 0771
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LEVER MOVEMENT WAS RESTRICTED & BINDING WAS FELT IN FLAP LEVER.  REMOVED AND REPLACED T/E FLAP CONTROL VALVE PER MM.
